@article{TM_2004_246_a18,
author = {A. S. Tikhomirov and S. A. Tikhomirov},
title = {On the {Variety} of {Complete} {Punctual} {Flags} of {Length} 5 in {Dimension} 2},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {277--282},
year = {2004},
volume = {246},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_2004_246_a18/}
}
TY - JOUR AU - A. S. Tikhomirov AU - S. A. Tikhomirov TI - On the Variety of Complete Punctual Flags of Length 5 in Dimension 2 JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 2004 SP - 277 EP - 282 VL - 246 UR - http://geodesic.mathdoc.fr/item/TM_2004_246_a18/ LA - ru ID - TM_2004_246_a18 ER -
A. S. Tikhomirov; S. A. Tikhomirov. On the Variety of Complete Punctual Flags of Length 5 in Dimension 2. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Algebraic geometry: Methods, relations, and applications, Tome 246 (2004), pp. 277-282. http://geodesic.mathdoc.fr/item/TM_2004_246_a18/
[1] Briançon J., “Description de $\mathrm{Hilb}^n\mathbf{C}\{x,y\}$”, Invent. Math., 41 (1977), 45–89 | DOI | MR | Zbl
[2] Granger M., Géométrie des schémas de Hilbert ponctuels, Mem. Soc. Math. France. Nouv. Sér., 8, Soc. Math. France, Paris, 1983 | MR | Zbl
[3] Iarrobino A., Punctual Hilbert schemes, Mem. AMS, 188, Amer. Math. Soc., Providence, RI, 1977 | MR
[4] Tikhomirov A. S., “Gladkaya model punktualnykh skhem Gilberta poverkhnosti”, Tr. MIAN, 208, 1995, 318–334 | MR | Zbl
[5] Tikhomirov S. A., “Punktualnye skhemy Gilberta maloi dliny v razmernostyakh 2 i 3”, Mat. zametki, 67:3 (2000), 414–432 | MR | Zbl
[6] Gulbrandsen M. G., A partial resolution of the punctual Hilbert scheme of a nonsingular surface, Preprint, Univ. Oslo, 2003 | MR